MAJOR Cough and Cold HBP Tablets - Antihistamine and Cough Suppressant for People with High Blood Pressure - Dextromethorphan HBr, Chlorpheniramine Maleate - 16 Count (12 Pack)
Product ID: B01KR7TWUE
Condition: New
Payflex: Pay in 4 interest-free payments of R324.25. Read the FAQ
Available in other options.
R 1,297
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
payflex
ozow
Product Description
MAJOR Cough and Cold HBP Tablets - Antihistamine and Cough Suppressant for People with High Blood Pressure - Dextromethorphan HBr, Chlorpheniramine Maleate - 16 Count (12 Pack)
- COUGH AND COLD: Introducing Major Cough and Cold Support, a trusted remedy that may help provide temporary relief from symptoms of the common cold including cough, runny nose, and sneezing.
- SPECIALLY FORMULATED FOR HBP: The active ingredients in these cough and cold tablets may help reduce symptoms of a cold in those with high blood pressure.
- ACTIVE INGREDIENTS: These cold tablets contain 30g dextromethorphan HBr cough suppressant and 4g chlorpheniramine maleate antihistamine. They are free of gelatin, starch, gluten, and nuts.
- QUALITY FORMULATION: We maintain high standards of care through strict regulatory compliance to deliver carefully formulated, effective cough and cold tablets. With a dextromethorphan and chlorpheniramine formula, our tablets may help reduce symptoms of the common cold.
- MAJOR PHARMACEUTICALS: At Major Pharmaceuticals, we believe wellness should be accessible to everyone. We pride ourselves on our legacy of delivering quality OTC and vitamin supplements.
Technical Specifications
Country
USA
Brand
MAJOR
Manufacturer
Major
Binding
Health and Beauty
ItemPartNumber
96140
Model
00904-6634-44
Color
Red
Size
12 Pack
UnitCount
12
UPCs
820555074000
EANs
0820555074000







